# SDR CA150713001

- Difficulty date: July 8, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 15,957 hours
- Engine: Pwc PW150A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617303
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 13,837 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) AT 18,000 NR 1 ENG HYD PUMP CAUTION LIGHT ILLUMINATED.  COMPLETED THE REQUIRED CHECKLIST, THE NR 1 HYD ISO VLV CAUTION LIGHT ILLUMINATED ALONG WITH INBD ROLL SPLR & NR 1 RUD HYD & NO FLUID IN THE NR 1 HYD SYS.  RAN THE NR 1 HYD SYS FAILURE CHECKLIST. UPON INSPECTION OF THE NR 1 ENG, IT WAS CLEAR THERE WAS FLUID LEAKING ALL OVER THE COWLING & FROM THE ENG INTAKE.  INVESTIGATION REVEALED CATASTROPHIC INTERNAL DAMAGE & A HOLE IN THE CASE OF THE NR 1 EDP,  WHICH ALLOWED HYD FLUID TO ESCAPE TO ATMOSPHERE.  THE NR 1 EDP WAS REPLACED, THE ASSOCIATED ABBREVIATED FLUSH PROCEDURE WAS ACCOMPLISHED & THE ACFT WAS RETURNED TO SERVICE, THE NEXT DAY, 09 JULY 2015.  THE FULL FLUSH PROCEDURE IS REQUIRED WITHIN 10 FLIGHT HOURS & WAS SCHEDULED FOR THE FOLLOWING DAY.
